Archived

This topic is now archived and is closed to further replies.

Week 6 Help!

4 posts in this topic

I'm on my 6th week of the regimen and my skin is still bright red and peeling and flaky.

When will this go away? What can I do to help it?

Share this post


Link to post
Share on other sites

At week six you can start to incorporate AHA+ into your regimen. That should help with the dryness/flakiness. As for the red face, I'm afraid that will just take time. Good luck!


After remaining clear for around 1.5 years following DKR (The Regimen), in March 2013 I decided to change to Epiduo. I use a pea size amount of epiduo each night, followed by a layer of topical antibiotic (Eryacne). I also apply Eryacne every morning and moisturise twice a day. After switching to Epiduo from the regimen I found that it took a good 3 months to get back to being perfectly clear again and now I might get one small pimple appear per month. I can live with that

I started following Dan's Regimen in September 2011 after suffering with acne for 20 years or so. I followed the Regimen instructions exactly and became 100% clear within 9-11 weeks. In December 2011 and after being consistently clear for over a month, I started to slowly reduce the amount of BP I used until I was only applying BP at night. My skin still remained clear however I sometimes switched to applying BP twice a day for a few days (perhaps once a month) if I felt a few under skin bumps starting to come up. I used acne.org products (including AHA and jojoba oil) and sometimes cetaphil moisturiser at night if I felt my skin was especially dry. In the gallery I show my week by week progress following the regimen.


Share this post


Link to post
Share on other sites

I'm also at week 6. I started applying the jojoba oil before applying the BP. I also reduced the amount to 2pumps only at night. It seems to be helping with the flaking, but I'm still pretty red...especially when I take hot showers( I can't help it). If you go with the AHA+ I suggest starting with a small amount, for some reason it burned my face and left it superrrr red, so be careful. Good luck!

Share this post


Link to post
Share on other sites

The problem with the AHA is it caused me to break out with a few cysts and pustules so I stopped using it.

Share this post


Link to post
Share on other sites